Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 193, NWS Jackson, MS

June 8, 2014Morehouse Parish, West Carroll Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Jun 8, 2014, 8:26 PM CDT for Morehouse Parish, West Carroll Parish, Louisiana. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2014, 8:26 PM CDT (01:26 UTC)
Expired
Jun 8, 2014, 9:30 PM CDT
In force
64 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Morehouse Parish, LA, West Carroll Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 155 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 9:05 PM CDTTSTM WND DMG2 W Forest, LATREE BLOWN DOWN ON HWY 582.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 2:19 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2014-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2014-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1268 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1490 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

327 
WUUS54 KJAN 090126
SVRJAN
LAC067-123-090230-
/O.NEW.KJAN.SV.W.0193.140609T0126Z-140609T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
826 PM CDT SUN JUN 8 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
  NORTHERN WEST CARROLL PARISH IN NORTHEAST LOUISIANA...

* UNTIL 930 PM CDT

* AT 827 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GALION...AND
  MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GOODWILL AROUND 850 PM CDT.
  OAK GROVE AROUND 920 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3291 9179 3301 9139 3300 9135 3288 9131
      3284 9135 3279 9134 3276 9135 3273 9169
TIME...MOT...LOC 0127Z 258DEG 21KT 3281 9174

HAIL...1.25IN
WIND...60MPH

$$

JC
2 follow-up statements
863 
WWUS54 KJAN 090156
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
856 PM CDT SUN JUN 8 2014

LAC067-090207-
/O.CAN.KJAN.SV.W.0193.000000T0000Z-140609T0230Z/
MOREHOUSE LA-
856 PM CDT SUN JUN 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MOREHOUSE PARISH
IS CANCELLED...

THE THREAT HAS ENDED FOR THE WARNED AREA.

LAT...LON 3285 9157 3289 9150 3294 9148 3298 9144
      3300 9145 3301 9139 3300 9135 3288 9131
      3284 9135 3279 9134 3276 9135 3274 9160
      3279 9160
TIME...MOT...LOC 0157Z 260DEG 26KT 3285 9149

$$

LAC123-090230-
/O.CON.KJAN.SV.W.0193.000000T0000Z-140609T0230Z/
WEST CARROLL LA-
856 PM CDT SUN JUN 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN WEST
CARROLL PARISH UNTIL 930 PM CDT...

AT 857 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GOODWILL...AND
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OAK GROVE AROUND 910 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3285 9157 3289 9150 3294 9148 3298 9144
      3300 9145 3301 9139 3300 9135 3288 9131
      3284 9135 3279 9134 3276 9135 3274 9160
      3279 9160
TIME...MOT...LOC 0157Z 260DEG 26KT 3285 9149

HAIL...1.00IN
WIND...60MPH

$$

JC
759 
WWUS54 KJAN 090226
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
926 PM CDT SUN JUN 8 2014

LAC123-090236-
/O.EXP.KJAN.SV.W.0193.000000T0000Z-140609T0230Z/
WEST CARROLL LA-
926 PM CDT SUN JUN 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WEST CARROLL PARISH
WILL EXPIRE AT 930 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3285 9157 3289 9150 3294 9148 3298 9144
      3300 9145 3301 9139 3300 9135 3288 9131
      3284 9135 3279 9134 3276 9135 3274 9160
      3279 9160
TIME...MOT...LOC 0226Z 260DEG 26KT 3289 9124

$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:29 PM CDT, 3 hours 57 minutes earlier.

Area forecast discussion, Jun 8, 4:29 PM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
429 PM CDT SUN JUN 8 2014

.DISCUSSION...

TODAY THROUGH TUESDAY

ACTIVE PERIOD ONGOING AND EXPECTED THROUGH TUESDAY WITH PERIODS OF
STORM COMPLEXES EXPECTED TO MOVE THROUGH PORTIONS OF THE REGION.
DISCUSSION BELOW WILL ATTEMPT TO FINE TUNE TIMING AND HAZARDS.

SIGNIFICANT MID LEVEL RIDGING EROSION HAS OCCURRED DUE TO NUMEROUS
TRAVERSING S/WV IMPULSES ACROSS THE SOUTHERN PLAINS ALLOWING FOR A
MORE ACTIVE CONVECTIVE MCS PARADE FOR THE ARKLAMISS THROUGH TUESDAY.
TSTORMS FIRED IN NE ZONES OFF A RESIDUAL OUTFLOW BOUNDARY BUT HAVE
STRUGGLED TO MAINTAIN INTENSITY POSSIBLY OWING TO WEAKER MID TO UPPER
LEVEL FLOW AND RESIDUAL S/WV RIDGING AFFECTS. FEEL AREAS SOUTH OF
THIS BOUNDARY IN EAST MS WILL CONTINUE TO STRUGGLE PER LATEST HRRR.
ATTENTION THEN FOCUSES WESTWARD TOWARDS AR/LA WHERE A LINE OF
SHOWERS/STORMS S NEARING THE MS RIVER. ADDITIONAL ACTIVITY IS
EXPECTED TO DEVELOP BEHIND THIS LINE WHEN SLIGHTLY GREATER H5 FLOW
OF 40 KT AND BETTER UPPER DIVERGENCE ALONG A PVA RIBBON SHOULD
SUPPORT THE ADDITIONAL TSTORM DEVELOPMENT LATE AFTN THROUGH EVENING
IN AR AND OVERSPREAD INTO MID AND NORTH MS. CONVERGENT/DIVERGENT
COUPLETS IN ENVIRONMENT OF INCREASING LOW LEVEL SHEAR /150-200 MS/S2
0-1 KM SRH/ AND MLCAPE >1000 J/KG SUGGESTS A STRONGER MASS SIGNAL
THEN DAYS PAST HAVE THUS INCREASED CONFIDENCE OF SOME STRONG TO
SEVERE STORMS. DAMAGING WINDS AND HAIL TO SIZE OF GOLFBALLS COULD
OCCUR IN THE STRONGEST OF STORMS. HAVE PLACED ELEVATED WORDING IN
HWO/GRAPHICS FOR TONIGHT IN THE DELTA REGION.

FOR MONDAY...EXPECTING A LULL IN ACTIVITY DURING THE MORNING HOURS
AS TONIGHT'S TROUGH PULLS OFF TO THE NE. HOWEVER, INSTABILITY WILL
REBUILD ONCE AGAIN FOR ISO/SCT DIURNAL SHOWERS/STORMS TO DEVELOP
OVER THE REGION EARLY AFTN. HOWEVER...BY LATE AFTN INTO THE EVENING
ANOTHER S/WV TROUGH WILL EJECT OFF A LARGER PARENT TROUGH AND AID IN
INCREASED LOW-LVL SHEAR WITH MLCAPE 1500-2000 J/KG AND 27-28 C
VERTICAL TOTALS COINCIDENT WITH ANOTHER STRONG MASS SIGNAL AND THUS
LIKELY SUPPORT DEVELOPMENT OF AN ORGANIZED MCS FOR THE MS DELTA
REGION AND ACROSS THE 82 CORRIDOR. HAVE PLACED LIMITED RISK IN
HWO/GRAPHICS FOR THIS TIME PERIOD. HEAVY RAIN COULD ALSO OCCUR WITH
THIS EPISODE AND WILL NEED TO MONITOR FOR FLASH FLOOD POTENTIAL AS
GLOBAL MODELS SHOW 3-4 INCHES POSSIBLE IN NW DELTA THROUGH TUESDAY
NIGHT STARTING THIS TIME PERIOD.

TUESDAY'S WEATHER IS HIGHLY DEPENDENT ON CONVECTIVE EVOLUTION AND
TIMING FROM MONDAY NIGHT'S SYSTEM. IF THE SYSTEM STALLS/LINGERS IN
WEST...SOME STRONG/SEVERE COULD OCCUR IN EAST AS INSTABILITY
INCREASES THROUGH TUES AFTN WITH ADVANCEMENT OF AN ACTUAL FRONT TO
MOVE THROUGH BY WEDNESDAY MORNING. HAVE PLACED A LIMITED RISK IN
WEST AND PORTIONS OF EAST BUT THIS WILL LIKELY BE REFINED NEXT
COUPLE OF DAYS. /ALLEN/

&&

.AVIATION...VFR CONDITIONS ARE PREVAILING THIS AFTERNOON. THUNDERSTORMS
MOVING THROUGH THE HIGHWAY 82 CORRIDOR AND COULD AFFECT KGLH/KGWO/KGTR
TAF SITES THROUGH THIS EVENING. ADDITIONAL STORMS EXPECTED TO MOVE
THROUGH LATER TONIGHT WHICH COULD BRING MORE MVFR CEILINGS OR VIS AND
GUSTY WINDS ESPECIALLY FOR NORTHERN TAF SITES. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  89  72  85 /  45  34  46  70
MERIDIAN      69  90  71  86 /  42  22  36  72
VICKSBURG     71  88  71  85 /  63  41  57  68
HATTIESBURG   72  92  72  88 /  30  19  25  71
NATCHEZ       71  88  73  84 /  41  37  47  69
GREENVILLE    70  85  70  83 /  88  57  79  72
GREENWOOD     70  87  71  84 /  79  51  74  71

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

ALLEN/28
Hazardous weather outlook, Jun 8, 3:36 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
336 PM CDT SUN JUN 8 2014

ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040-041-092045-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
336 PM CDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...AND NORTHERN MISSISSIPPI

.DAY ONE...TONIGHT AND MONDAY

SEVERE THUNDERSTORMS
RISK...ELEVATED
TIMING...MAINLY TONIGHT

SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON
THROUGH TONIGHT. QUARTER TO GOLFBALL SIZE HAIL AND WIND GUSTS TO 60
MPH WILL BE THE MAIN HAZARDS. A WEAK FRONT IS PRESENT ACROSS THE REGION
TODAY AND THIS WILL FOCUS THUNDERSTORMS. THIS FRONT WILL MOVE NORTH
AS A WARM FRONT AND WILL HELP FOCUS MORE THUNDERSTORM DEVELOPMENT.
ANOTHER ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE MONDAY
AFTERNOON AND EVENING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

SEVERE THUNDERSTORMS ARE POSSIBLE WITH WIND GUSTS TO 60 MPH AND
QUARTER SIZE HAIL THE MAIN HAZARDS MONDAY NIGHT INTO TUESDAY AS AN
UPPER LEVEL STORM SYSTEM MOVES THROUGH THE REGION.

.SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM
SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL
IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF
THE REGION TONIGHT THROUGH TUESDAY.

LAZ024>026-MSZ026-028>033-036>039-042>053-060-092045-
CATAHOULA-TENSAS-CONCORDIA-GRENADA-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-
MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-ADAMS-
336 PM CDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI
AND NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND MONDAY

SEVERE THUNDERSTORMS
RISK...LIMITED
TIMING...TONIGHT

STRONG TO SEVERE STORMS WILL BE POSSIBLE TONIGHT WITH THE MAIN
HAZARDS BEING 60 MPH WIND GUSTS AND HAIL UP TO QUARTER SIZE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

SEVERE STORMS WILL BE POSSIBLE WITH WIND GUSTS OF 60 MPH AND QUARTER
SIZE HAIL FOR PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA
MONDAY NIGHT INTO TUESDAY.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT
AND MONDAY NIGHT THROUGH TUESDAY.

LAZ015-016-023-092045-
RICHLAND-MADISON LA-FRANKLIN LA-
336 PM CDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA.

.DAY ONE...TONIGHT AND MONDAY

SEVERE THUNDERSTORMS
RISK...LIMITED
TIMING...TONIGHT THROUGH MONDAY

STRONG TO SEVERE STORMS WILL BE POSSIBLE TONIGHT WITH THE MAIN
HAZARDS BEING 60 MPH WIND GUSTS AND HAIL UP TO QUARTER SIZE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

SEVERE STORMS WILL BE POSSIBLE WITH WIND GUSTS OF 60 MPH AND QUARTER
SIZE HAIL FOR PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA
MONDAY NIGHT INTO TUESDAY.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT
THROUGH TUESDAY.

MSZ054>059-061>066-072>074-092045-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
336 PM CDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND SOUTH CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

SEVERE STORMS WILL BE POSSIBLE WITH WIND GUSTS OF 60 MPH AND QUARTER
SIZE HAIL FOR PORTIONS OF CENTRAL MISSISSIPPI MONDAY NIGHT INTO
TUESDAY.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TUESDAY.

MSZ027-092045-
CARROLL-
336 PM CDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

SEVERE THUNDERSTORMS
RISK...ELEVATED
TIMING...TONIGHT

SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON
THROUGH TONIGHT. QUARTER TO GOLFBALL SIZE HAIL AND WIND GUSTS TO 60
MPH WILL BE THE MAIN HAZARDS. A WEAK FRONT IS PRESENT ACROSS THE REGION
TODAY AND THIS WILL FOCUS THUNDERSTORMS. THIS FRONT WILL MOVE NORTH
AS A WARM FRONT AND WILL HELP FOCUS MORE THUNDERSTORM DEVELOPMENT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

SEVERE STORMS WILL BE POSSIBLE WITH WIND GUSTS OF 60 MPH AND QUARTER
SIZE HAIL FOR MONDAY NIGHT INTO TUESDAY.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT
AND MONDAY NIGHT THROUGH TUESDAY.

28

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
 OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Jun 8, 7:21 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
721 PM CDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             5 NW JEFFERSON          33.68N 89.95W
06/08/2014  E1.25 INCH       GRENADA            MS   PUBLIC

            ALONG HIGHWAY 35 BETWEEN HOLCOMB AND CARROLLTON

&&

DL
Local storm report, Jun 8, 7:25 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
725 PM CDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             ELLIOTT                 33.68N 89.75W
06/08/2014  E1.00 INCH       GRENADA            MS   PUBLIC

&&

DL
Local storm report, Jun 8, 7:26 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
726 PM CDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     2 SSE ELLIOTT           33.66N 89.73W
06/08/2014                   MONTGOMERY         MS   TRAINED SPOTTER

            TREE DOWNED ACROSS BOTH LANES OF US HIGHWAY 51 NORTH OF
            DUCK HILL

&&

DL
Local storm report, Jun 8, 7:37 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
737 PM CDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             2 NW DUCK HILL          33.65N 89.74W
06/08/2014  E1.75 INCH       MONTGOMERY         MS   PUBLIC

            OVAL SHAPED HAIL ON BRANSCOME RD

&&

CME
Special weather statement, Jun 8, 7:43 PM CDT, 43 minutes before
MSZ029-090115-
WEBSTER MS-
743 PM CDT SUN JUN 8 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
743 PM CDT SUN JUN 8 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES WEST OF EMBRY AT 743 PM
CDT...MOVING EAST AT 20 MPH.

HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHWESTERN WEBSTER COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3372 8927 3361 8926 3363 8949 3373 8949
TIME...MOT...LOC 0043Z 269DEG 19KT 3366 8944

DC
Local storm report, Jun 8, 8:12 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
812 PM CDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     STARKVILLE              33.46N 88.82W
06/08/2014  E50.00 MPH       OKTIBBEHA          MS   BROADCAST MEDIA

            SMALL TREE BLOWN DOWN NEAR MSU CAMPUS

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:30 PM CDTSevere Thunderstorm WarningJANMorehouse75 min
Jun 8, 9:14 PM CDTSevere Thunderstorm WarningJANEast Carroll61 min
Jun 9, 11:43 AM CDTFlash Flood WatchJANCatahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more31 hr
Jun 9, 2:39 PM CDTSevere Thunderstorm WarningJANFranklin, Morehouse, Richland51 min
Jun 9, 3:00 PM CDTSpecial Weather StatementJANEast Carroll30 min
Jun 9, 3:08 PM CDTSevere Thunderstorm WarningJANFranklin52 min
Jun 9, 3:17 PM CDTSevere Thunderstorm WarningJANEast Carroll, West Carroll43 min
Jun 9, 3:30 PM CDTSevere Thunderstorm WarningJANEast Carroll, Franklin, Madison, Richland45 min
Jun 9, 3:31 PM CDTSpecial Weather StatementJANTensas29 min
Jun 9, 3:48 PM CDTSevere Thunderstorm WarningJANMadison, Tensas57 min
Jun 9, 3:54 PM CDTSevere Thunderstorm WarningJANEast Carroll51 min
Jun 9, 4:43 PM CDTSevere Thunderstorm WarningJANTensas62 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.